# SDR ASMF201212010

- Difficulty date: December 23, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 30,257 hours, 17,803 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 32911866
- Part serial: GRTM9816
- Condition: Leaking
- Location: Lt Engine
- Part time: 30,257 hours, 17,803 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LT ENGINE START, A FUEL LEAK WAS DETECTED WITH 52 DROPS PER MINUTE.  MX PERFORMED REVISION DETECTING THE HPTCCV VALVE DRAIN WITH LEAK WITHIN OPERATION LIMITS IAW MM 71-71-00 PAGE 606; SO THE LEFT ENGINE START WAS PERFORMED AGAIN ELIMINATING THE FUEL LEAK IAW MM 71-00-00, TEST 3A, ALL CORRECT. MX REPLACED THE LT ENGINE HPTACC VALVE IAW MM 75-21-01, AND PERFORMED OPS TEST IAW MM 71-00-00, ALL CORRECT.
